# SDR USAA2012052900004

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,842 hours, 37,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISED EMERGENCY EXIT LIGHT COVER AT SEAT 11A-C NEEDS SECURING.  SECURED COVER ON EMERGENCY LIGHT AT SEAT 11ABC, OPERATED LIGHTS.  OK FOR SERVICE.
